# SDR C2XA09SH094

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 18,288 hours, 9,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, CENTER OMEGA BEAM HAS CORROSION AT FR 49.  CENTER OMEGA BEAM WAS REPAIRED IAW EMB 145 SRM 53-00-10.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
